pplwindowsticker100 PRSforMusic logo

Friday Schedule 

Monday Tuesday Wednesday Thursday Friday Saturday Sunday

16.00 - 17.00   Defected Radio Show  

1 hour of the worlds best new underground electronic music from one of the worlds coolest music brands. Hosted by international DJ Sam Divine.

18.00  - 21.00   The Weekend Clubland Show With The Mixmaster DJ Simon Charnley  

Join DJ Simon as he kick starts your weekend in style mixing the best upfront club tunes around the globe

02.00 - 03.00   Clubland's The Weekender

The weekend lives on Clubland! Enjoy 1 hour of pure non-stop dance anthems from the 90's through to the current tracks for your Friday night!  So crank the volume up!

03.00 - 04.00   The Laurent Schark Selection  

Join Laurent for an hour of the finest vocal Electro House music in the mix.

06.00 - 10.00   Paddy Range @ Breakfast

Less waffle and more of those upbeat tunes to get you started each weekday morning.

10.00 - 12.00   Power Play - A DJ Free Zone

A mixture of pure dance, urban and club classics non-stop from the 80's, 90s and the 00's with no interruptions.  

PICTURE - PADDY RANGE

04.00 - 06.00   Above & Beyond Group Therapy Radio Show

cover170x170 SI

12.00 - 14.00   The Power Lunch

Sit back and let's us take you through your lunchtime with the best in club, house and garage tunes around! The Clubland style!!

powerlunch

01.00 - 02.00  Danny Howard Presents... Nothing Else Matters Radio Mix Show

Join Danny as he takes you on a journey through the weekly global dance scene with upfront turns that matters!!

Danny howard Power-Play-logo3

00.00 - 01.00  David Guetta DJ Mix Radio Show

Join David  for a AWESOME House, Electronica, Progressive House mix of upfront tunes mixed by the legend himself

Clubland weekender LS_dim

21.00 - 2200    The Full Range including monthly 'State of Flo' Takeover.

The Full Range is a weekly radio show show presented by Range including the monthly take over by State of Flo with Flo and Range. Everytthing from Bassline, Dance, Drum n Bass and anything bass-like.  

state of Flo

22.00 - 00.00   Decadance Radio Show

Join Lizzie Curious, Ant Nichols, Danny Wolf & Mark Cava for 2 hours of high-energy, upfront electronic dance music.Every show always features a Floor Filler and ends with a Classic Anthem

R-359615-1102815727.jpg

14.00 - 16.00   Andy Bee Through The Decades

Grab yourself a cuppa and relax with andy and those big tunes

Andy B david-guetta The BCM Radio Show Photo Defected Radio

17.00 - 18.00   The BCM Radio Show

1 Hour weekly program presented by Becky Hayes. Music policy is big room EDM and House with a little bit of Drum & Bass, Dubstep and Trance

Double click to insert body text here ...